# SDR WVER2019030913

- Difficulty date: March 9, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Part time: 37,150 hours, 29,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING AND REPLACING THE FS 280 TO FS 319, RBL 45 FLOOR SILL, P/N SH670-32172-5. IAW SNIEO SH690-32170-S12, DRAWING SH690-32170 REV. G, SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01,51-42-21-001-001-A01, 51-21-11-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01. REF NRI JOB #41500891, OP#141.
